MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Model Number AUTOLUBE-III
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.Quality engineering evaluated the device and it was determined that the reported condition was confirmed.The assignable root cause was determined to be traced to user, which is user error.If additional information should become available, a supplemental medwatch report will be submitted accordingly.Udi: (b)(4).
 
Event or Problem Description
It was reported that during service and repair pre-testing, it was discovered that the hose of the autolube device was ruptured and cracked.It was further reported that the gauge was damaged, the base plate was bent, and the device was deformed/bent.It was further determined that the device failed pretest for visual assessment, gauge condition and high pressure assessment.The event was not related to surgery.There was no patient involvement.There were no injuries or medical intervention associated with this event.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
AUTOLUBE-III
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10875691
Report Number1045834-2020-01935
Device Sequence Number11749685
Product Code GEY
UDI-Device Identifier00845384000396
UDI-Public00845384000396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLUBE-III
Device Catalogue NumberAUTOLUBE-III
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1